MATEC Web Conf.
Volume 125, 201721st International Conference on Circuits, Systems, Communications and Computers (CSCC 2017)
|Number of page(s)||10|
|Published online||04 October 2017|
- L. Arnold, Stochastic Differential Equations: Theory and Applicants, John Wiley and Sons, Inc., New York, 1974. [Google Scholar]
- P.L. Chow, Stochastic Partial Differential Equations. Chapman and Hall/CRC, Boca Raton, 2007. [Google Scholar]
- R. Dalang and N.E. Frangos, The stochastic wave equation in two spatial dimensions. Ann. Probab. 26 (1998), 187–212. [CrossRef] [MathSciNet] [Google Scholar]
- G. Da Prato and J. Zabzcyk, Stochastic Equations in Infinite dimensions, Cambridge University Press, Cambridge, 1992. [CrossRef] [Google Scholar]
- A. Friedman, Stochastic Differential Equations and Applications, Dover Publications, Inc. Mineola, New York, 1975. [Google Scholar]
- T. C. Gard, Introduction to Stochastic Differential Equations, Marcel Dekker, Basel, 1988. [Google Scholar]
- W. Grecksch and C. Tudor, Stochastic Evolutions: A Hilbert Space Approach, Akademie-Verlag, Berlin, 1995. [Google Scholar]
- Schurz, H., and Hazaimeh, H. M. (2014). Existence, uniqueness, and stability of stochastic wave equation with cubic nonlinearities in two dimensions. Journal of Mathematical Analysis and Applications, 418(2), 775–795. [CrossRef] [Google Scholar]
- Hazaimeh, H. M. (2012). Stochastic Wave Equations With Cubic Nonlinearities in Two Dimensions. [Google Scholar]
- H. M. Hazaimeh, Local Mean Consistency on Numerical solution of stochastic wave equation with cubic nonlinearities in two dimensions. Applied Institute of Physics, 2017. [Google Scholar]
- Desmond Higham, Mean?square and asymptotic stability of the stochastic theta method, SIAM J. Numer. Anal., 38 (2000), 753?769 [CrossRef] [Google Scholar]
- Higham, D.J., Mao, X., Stuart, A.M.: Strong convergence of Euler-like methods for nonlinear stochastic differential equations. SIAM J. Numer. Anal. 40, 1041?1063 (2002) [CrossRef] [Google Scholar]
- I. Karatzas and S.E. Schreve, Brownian Motion and Stochastic Calculus, Second Edition. Springer-Verlag, New York, 1991. [Google Scholar]
- B. Oksendal, Stochastic Differential Equations: An Introduction With applications, Six Edition, Springer-Verlag, Berlin, 2003. [Google Scholar]
- A. Millet and M. Sanz-Solé, A stochastic wave equation in two space dimension: Smootheness of the law, Ann. Probab. 27 1999, 803–844. [CrossRef] [MathSciNet] [Google Scholar]
- X. Mao, Stochastic Differential Equations and Applications, Horwood Publishing, Chichester, 1997. [Google Scholar]
- H. Schurz, Nonlinear Stochastic heat equations with cubic nonlinearity and Additive Q-regular Noise in ℝ1, Electronic Journal of Differential Equations, Conf. 19 (2010), 221–233. [Google Scholar]
- H. Schurz, Stochastic wave equations with cubic nonlinearity and Qregular Additive Noise in ℝ2, Discrete and Continuous Dynamical Systems, Suppl. Vol. 2011 (2011), 1299–1308. [Google Scholar]
- A. N. Shiryaev, Probability (2nd edition), Springer-Verlag, Berlin, 1996. [Google Scholar]
- J. B. Walsh, An introduction to stochastic partial differential equations, École d’été de probabilités de Saint-Flour, XIV-1984, 265-439, Lecture Notes in Math. 1180, Springer-Verlag, Berlin, 1986. [EDP Sciences] [Google Scholar]
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.